Aa
A
A
Close
Avatar universal
Azithromycin side effects
Hi there,
I have taken a 1g dose of azithromycin today, had lunch around 2.5 hours later and had diarrhoea almost straight after. However, I seem to remember taking azithromycin in the past with no side effects?
Is there any reason for this? If I had waited longer before having food, would this have stopped the diarrhoea? I had no other side effects.
Thanks
Cancel
1 Answers
Page 1 of 1
Avatar universal
Side effects can be different each time, can't say why they happen, just bodys reaction.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar m tn
Blank
Fleetwood20
Avatar m tn
Blank
kapster1978
Gent, Belgium